Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Computing systems of Hecke eigenvalues associated to Hilbert modular forms
HTML articles powered by AMS MathViewer

by Matthew Greenberg and John Voight PDF
Math. Comp. 80 (2011), 1071-1092 Request permission

Abstract:

We utilize effective algorithms for computing in the cohomology of a Shimura curve together with the Jacquet-Langlands correspondence to compute systems of Hecke eigenvalues associated to Hilbert modular forms over a totally real field $F$.
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC (2010): 11F46, 11G18
  • Retrieve articles in all journals with MSC (2010): 11F46, 11G18
Additional Information
  • Matthew Greenberg
  • Affiliation: University of Calgary, 2500 University Drive NW, Calgary, AB, T2N 1N4, Canada
  • MR Author ID: 696586
  • Email: mgreenbe@math.ucalgary.ca
  • John Voight
  • Affiliation: Department of Mathematics and Statistics, University of Vermont, 16 Colchester Ave, Burlington, Vermont 05401
  • MR Author ID: 727424
  • ORCID: 0000-0001-7494-8732
  • Email: jvoight@gmail.com
  • Received by editor(s): April 24, 2009
  • Received by editor(s) in revised form: February 19, 2010
  • Published electronically: September 30, 2010
  • © Copyright 2010 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Math. Comp. 80 (2011), 1071-1092
  • MSC (2010): Primary 11F46, 11G18
  • DOI: https://doi.org/10.1090/S0025-5718-2010-02423-8
  • MathSciNet review: 2772112